# SDR AALA202407097638

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 23,974 hours, 9,355 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Faulted
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE BRAKES WERE MUSHY/SPONGY DURING TAXI IN. MAINTENANCE BLEED THE BRAKES PER AMM 32-42-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
